# SDR ASOA20121004089

- Difficulty date: October 4, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 32,717 hours, 24,644 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429516
- Part serial: 120
- Condition: Faulty
- Location: Brakes
- Part time: 23,162 hours, 18,951 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI, BRAKES REQUIRED 50-60 PERCENT ACTUATION ON PEDALS TO ENGAGE FOLLOWED BY BRAKE DEGRADED MESSAGE WHICH CLEARED.  ON GATE RETURN, BRAKES COMPLETELY FAILED ABOVE 5 KTS. AND REQUIRED USE OF EMERGENCY BRAKE.  MX R & R THE BRAKE CONTROL UNIT WITH TAXI AND OPS CHECKS SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
